# SDR CA970203010

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Part number: 1014301071
- Condition: Cracked
- Location: Cabin Door
- Part time: 12,865 hours
- Component: Beech, 1014301071
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WITH CABIN DOOR OPEN, A CRACK WAS FOUND IN THE UPPER FRAME MEMBER. THE CRACK WAS APPROXIMATELY 6 INCHES LONG, ALONG THE DOOR HINGE RIVET LINE, RUNNING FROM THE AFT EDGE FORWARD.
